| Model Number |
401741 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/06/2019
Type of Reportable Event
Malfunction
Event or Problem Description
After pre-dilatation the orsiro drug-eluting stent system could not pass through the in-stent restenosis in the calcified rca.
Additional Manufacturer Narrative
The returned instrument was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation of the returned device showed no irregularities.The balloon is still folded and the stent is still crimped in between the two x-ray markers.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no manufacturing or material related root cause could be determined.